Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 6, 2014Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 6, 2014, 7:13 PM EDT for Wilcox County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 7:13 PM EDT (23:13 UTC)
Expired
Jun 6, 2014, 8:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:39 PM EDTTSTM WND DMG5 Se Cordele, GAA COUPLE OF TREES WERE REPORTED DOWN ON THE EAST SIDE OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WWUS82 KFFC 062313 CCA
SPSFFC

SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUN 6 2014

GAZ105>109-070000-
713 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES UNTIL 800 PM
EDT...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM TIPPETTVILLE TO 6 MILES SOUTH OF ACHORD. 
THESE THUNDERSTORMS WERE MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES THROUGH
800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RHINE...ANTIOCH CHURCH...BROWNING...ABBEVILLE...PINEVIEW...OCMULGEE
BANKS...FINLEYSON AND CEDAR CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3224 8374 3211 8297 3190 8320 3188 8318
      3184 8318 3185 8360 3180 8362 3180 8374
TIME...MOT...LOC 2312Z 275DEG 2KT 3212 8360 3206 8334
          3202 8296

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:57 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 6, 2:57 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT FRI JUN 6 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE
MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS
FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE
FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE
SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE
THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE
SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND
ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT
AND SLOWER.

MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY
AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY
AND DURING THE AFTERNOON.

FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT
AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE
NORMAL FOR SATURDAY.

BDL

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS
INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND
IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH
HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS
THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA
FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF
CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO
THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW.

41

&&

.PREVIOUS LONG TERM...
LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN
THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A
SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS
DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY
SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD
MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM
DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND
SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A
DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO
PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING
STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR
STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL
FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY
SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY
AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST
PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW
KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND
THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM
DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING
A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS
THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND
COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND
OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER
80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S
THROUGH THE LONG TERM.

39

AVIATION...
18Z UPDATE...
MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT
EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS
MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND
STRONGER WINDS AROUND STORMS.

//ATL CONFIDENCE...
18Z UPDATE...
LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL.
MEDIUM CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  87 /  30  40  30  50
ATLANTA         70  88  72  86 /  40  40  30  40
BLAIRSVILLE     59  84  64  80 /  30  40  30  60
CARTERSVILLE    66  88  69  87 /  40  40  30  50
COLUMBUS        72  90  73  90 /  60  40  20  40
GAINESVILLE     68  87  70  84 /  30  40  30  60
MACON           68  90  71  88 /  50  50  30  40
ROME            67  87  70  86 /  40  40  30  60
PEACHTREE CITY  67  89  69  87 /  50  40  30  40
VIDALIA         72  92  72  90 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE...
FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER...
MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK...
SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI JUN 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
309 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON
AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT
OUT OF THE QUESTION.

DISCUSSION...
AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX
TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A
MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO
POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON
AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST
VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED
STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL
BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON
SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON
AND EVENING.

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY.

AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM
DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 6, 6:21 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     ADRIAN                  32.53N  82.59W
06/06/2014                   EMANUEL            GA   AMATEUR RADIO

            MULTIPLE TREES DOWN IN ADRIAN. REPORT FROM AMATUER
            RADIO.

&&

EVENT NUMBER FFC1400671

AGIBBS
Special weather statement, Jun 6, 6:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 6 2014

GAZ045-046-062300-
635 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN ROCKDALE AND DEKALB COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SNAPFINGER...NEARLY STATIONARY OR DRIFTING
SLIGHTLY TO THE SOUTHWEST.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS ROCKDALE
AND DEKALB COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE KLONDIKE...ARABIA MOUNTAIN...BELMONT...EAST LAKE...
REDAN...LITHONIA...PINE LAKE...SCOTTDALE...AVONDALE ESTATES...
CLARKSTON...SNAPFINGER...PANTHERSVILLE...CEDAR GROVE AND GRESHAM
PARK.

&&

LAT...LON 3365 8435 3373 8434 3382 8423 3372 8406
      3363 8412 3364 8416 3365 8418 3365 8422
      3363 8424 3365 8424
TIME...MOT...LOC 2235Z 037DEG 7KT 3369 8421
Special weather statement, Jun 6, 6:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT FRI JUN 6 2014

GAZ110>113-062345-
638 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER...
TOOMBS...TELFAIR AND MONTGOMERY COUNTIES UNTIL 745 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALAMO TO TEMPERANCE...MOVING EAST AT 20
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS...TELFAIR AND MONTGOMERY COUNTIES THROUGH 745
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...TEMPERANCE...HELENA...MCRAE...ALAMO...CHINA
HILL...SCOTLAND...WORKMORE...SPRING HILL...TOWNS...JORDAN...
JACKSONVILLE...HORSE CREEK WMA...LUMBER CITY AND ALSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
      3189 8320 3219 8282 3209 8222 3195 8238
      3196 8248 3194 8249 3195 8256 3192 8261
      3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 2238Z 292DEG 18KT 3214 8282 3203 8297
          3186 8320
Special weather statement, Jun 6, 6:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI JUN 6 2014

GAZ059-071-072-082-062330-
658 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MONROE...JONES...BIBB AND JASPER COUNTIES UNTIL 730 PM EDT...

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORSYTH...MOVING EAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MONROE...
JONES...BIBB AND JASPER COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE BERNER...FORSYTH...JULIETTE...PLANT
SCHERER...BOLINGBROKE...JARRELL PLANTATION...DAMES FERRY...
WESLEYAN...ARKWRIGHT...PAYNE CITY...CLINTON...BRADLEY...WAYSIDE...
ROUND OAK AND GRAY.

&&

LAT...LON 3300 8401 3320 8391 3320 8386 3318 8382
      3319 8381 3320 8383 3322 8383 3307 8343
      3284 8368
TIME...MOT...LOC 2259Z 288DEG 18KT 3306 8387
Special weather statement, Jun 6, 7:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT FRI JUN 6 2014

GAZ105>109-070000-
712 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES UNTIL 800 PM
EDT...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TIPPETTVILLE TO 6 MILES SOUTH OF ACHORD THE
LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES THROUGH
800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RHINE...ANTIOCH CHURCH...BROWNING...ABBEVILLE...PINEVIEW...OCMULGEE
BANKS...FINLEYSON AND CEDAR CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3224 8374 3211 8297 3190 8320 3188 8318
      3184 8318 3185 8360 3180 8362 3180 8374
TIME...MOT...LOC 2312Z 275DEG 2KT 3212 8360 3206 8334
          3202 8296
Special weather statement, Jun 6, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUN 6 2014

GAZ105>109-070000-
713 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES UNTIL 800 PM
EDT...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TIPPETTVILLE TO 6 MILES SOUTH OF ACHORD.
THESE THUNDERSTORMS WERE MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...CRISP...DODGE AND DOOLY COUNTIES THROUGH
800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RHINE...ANTIOCH CHURCH...BROWNING...ABBEVILLE...PINEVIEW...OCMULGEE
BANKS...FINLEYSON AND CEDAR CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3224 8374 3211 8297 3190 8320 3188 8318
      3184 8318 3185 8360 3180 8362 3180 8374
TIME...MOT...LOC 2312Z 275DEG 2KT 3212 8360 3206 8334
          3202 8296

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:14 PM EDTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more31 min
Jun 5, 8:18 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard27 min
Jun 5, 8:35 PM EDTSpecial Weather StatementFFCLaurens, Montgomery, Treutlen25 min
Jun 5, 8:46 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more29 min
Jun 5, 8:48 PM EDTSpecial Weather StatementFFCButts, Coweta, Heard, Henry, Lamar, Pike and 1 more27 min
Jun 5, 9:17 PM EDTSpecial Weather StatementFFCButts, Greene, Jasper, Jones, Madison, Monroe and 3 more28 min
Jun 5, 9:42 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro, Wilkes33 min
Jun 5, 10:05 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Jun 5, 10:08 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette36 min
Jun 5, 10:32 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding, Upson28 min
Jun 5, 10:34 PM EDTSpecial Weather StatementFFCHenry, Spalding26 min
Jun 5, 10:58 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Lamar, Monroe62 min
Jun 5, 11:45 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Pulaski, Twiggs60 min
Jun 5, 11:57 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more48 min
Jun 6, 12:36 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen39 min
Jun 6, 12:45 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson45 min
Jun 6, 12:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs44 min
Jun 6, 1:11 AM EDTSpecial Weather StatementFFCEmanuel, Johnson49 min
Jun 6, 1:32 AM EDTSpecial Weather StatementFFCJefferson43 min
Jun 6, 1:47 AM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Jun 6, 2:25 AM EDTSpecial Weather StatementFFCLaurens35 min
Jun 6, 2:49 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler26 min
Jun 6, 2:54 AM EDTSpecial Weather StatementFFCLaurens51 min
Jun 6, 3:25 AM EDTSpecial Weather StatementFFCToombs35 min
Jun 6, 3:40 AM EDTSpecial Weather StatementFFCLaurens50 min
Jun 6, 3:53 AM EDTSpecial Weather StatementFFCDodge37 min
Jun 6, 4:14 AM EDTSpecial Weather StatementFFCTelfair, Wheeler46 min
Jun 6, 4:42 AM EDTSpecial Weather StatementFFCToombs33 min
Jun 6, 12:55 PM EDTSpecial Weather StatementFFCChattooga50 min
Jun 6, 2:44 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jun 6, 3:03 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 6, 3:13 PM EDTSpecial Weather StatementFFCHenry32 min
Jun 6, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 6, 3:27 PM EDTSpecial Weather StatementFFCButts33 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton30 min
Jun 6, 3:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe52 min
Jun 6, 3:56 PM EDTSpecial Weather StatementFFCMeriwether, Pike34 min
Jun 6, 4:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Wilkinson44 min
Jun 6, 4:20 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson46 min
Jun 6, 4:35 PM EDTSevere Thunderstorm WarningFFCTroup25 min
Jun 6, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 6, 4:53 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 6, 4:54 PM EDTSpecial Weather StatementFFCCoweta51 min
Jun 6, 4:56 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens28 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen26 min
Jun 6, 5:33 PM EDTSpecial Weather StatementFFCCoweta27 min
Jun 6, 5:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Toombs, Treutlen46 min
Jun 6, 5:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens44 min
Jun 6, 5:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 6, 6:02 PM EDTSpecial Weather StatementFFCLamar, Pike28 min
Jun 6, 6:09 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor51 min
Jun 6, 6:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Jun 6, 6:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs, Treutlen40 min
Jun 6, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 6, 6:38 PM EDTSpecial Weather StatementFFCTelfair, Wheeler67 min
Jun 6, 6:56 PM EDTSevere Thunderstorm WarningFFCDooly49 min
Jun 6, 6:58 PM EDTSpecial Weather StatementFFCJones, Monroe32 min
Jun 6, 7:01 PM EDTSevere Thunderstorm WarningFFCTelfair44 min
Jun 6, 7:12 PM EDTSpecial Weather StatementFFCWilcox48 min
Jun 6, 7:29 PM EDTSpecial Weather StatementFFCMuscogee31 min
Jun 6, 7:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 6, 7:55 PM EDTSpecial Weather StatementFFCCrisp, Telfair, Wilcox35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.